# SDR MZZA96059

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Air Leak
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

FLT NR 958 - GUM - AIR TURN BACK, NOTED AIR LEAK ON T/O (RT SIDE F/O'S WINDOW AREA) AS DIFFERENTIAL INCREASED NOISE TURNED TO SQUEL AND INCREASED AT 5 PSI.  NOISE WAS DEAFENING AND CREW/RADIO COMMUNICATIONS BECAME IMPOSSIBLE, DUMPED 9000 LBS OF FUEL OFFSHORE AND RETURNED TO GUAM, LANDING WEIGHT 134,000 LBS.  FOUND FLIGHT OFFICERS WINDSHIELD (R1) PEELING ON OUTSIDE.  REMOVED ALL OUTER SEALANT, RETORQUED, RESEALED PER MM 56-11-11.  (M)
